# SDR 2024F00189

- Difficulty date: August 10, 2024
- Submitted: August 14, 2024
- Operation: General aviation
- Make and model: Boeing 737-73A
- Aircraft serial: 28498
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: 861FL1
- Part serial: 26412
- Condition: Failed
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

QRF CBB/TJA LEG DUE TO SPPED LIMIT YELLOW FLAG ON PFD PILOT SIDE, STICK SHAKER DURING FLIGHT. CORRECTIVE ACTION: HAS BEEN PERFORMED FIM PROCEDURES 27-32 TASK 809 AND REPLACED LEFT AOA VANE IAW AMM 34-21-05-000-801 SYSTEM OK.
